Volume & Issue: Volume 16, Issue 2, March and April 2019 
3. Stabilization of chaotic systems via fuzzy time-delayed controller approac

Pages 17-29

Hanène Medhaffar; Moez Feki; Nabil Derbel


4. Incidence cuts and connectivity in fuzzy incidence graphs

Pages 31-43

Sunil Mathew; John Mordeson; Hai-Long Yang


6. The fuzzy generalized Taylor’s expansion with application in fractional differential equations

Pages 57-72

Atefeh Armand; Tofigh Allahviranloo; Saeid Abbasbandy; Zeinab Gouyandeh


10. System of fuzzy fractional differential equations in generalized metric space

Pages 107-121

Long Viet Hoang; Nguyen Thi Kim Son; Phuong Hoang Thao


16. The Sugeno fuzzy integral of concave functions

Pages 197-204

Madjid Eshaghi; Sadegh Abbaszadeh; Choonkil Park